| Model Number |
24686 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in venous anastomosis in the moderately tortuous and mildly calcified left arm.A 8.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.However, the balloon leak at 10 atmospheres and during second inflation at 8 atmospheres, the balloon ruptured.The balloon was aspirated and removed all the balloon intact and the procedure was completed with another 8x40 gladiator balloon catheter.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: a gladiator device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 12 mm in length and extended from a position 13mm distal of the proximal markerband to 15 mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.